IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Nobuo Kuwabara (Kyushu Inst. of Tech.)
Vice Chair Masao Taki (Tokyo Metropolitan Univ.)
Secretary Shinobu Ishigami (NICT), Kuniaki Utsumi (KEC)
Assistant Takeshi Uchida (Mitsubishi Electric), Takahiro Aoyagi (Tokyo Inst. of Tech.)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Tsuyoshi Funaki (Osaka Univ.)
Secretary Tomoo Ushio (Osaka Univ.), Ken Kawamata (Hachinohe Inst. of Tech.)
Assistant Yu-ichi Hayashi (Tohoku Univ.)

Conference Date Fri, Oct 28, 2011 10:30 - 20:30
Topics Discharge, EMC, etc. 
Conference Place Hachinohe Grand Hotel 
Transportation Guide http://www.hachinohegrandhotel.com/html/access.htm
Contact
Person
Prof. Ken Kawamata
+81-178-25-8064
Sponsors This conference is co-sponsored by IEEE EMC Society Japan Chapter, IEEE EMC Society Sendai Chapter, and URSI-E.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Oct 28 PM  EMCJ Regular Session 1
10:30 - 13:00
  10:30-10:35 Opening Address ( 5 min. )
(1)
EMCJ
10:35-11:00 Variations of radiated electromagnetic field due to low voltage ESD in spherical electrode. EMCJ2011-81 Ken Kawamata (Hachinohe Inst. of Tech.), Shigeki Minegishi (TGU), Osamu Fujiwara (Nagoya Inst. of Tech.)
(2)
EMCJ
11:00-11:25 Resent malfunctions of telecommunication installations and mitigations EMCJ2011-82 Kazuo Murakawa, Yasunori Ogura, Hidenori Itou, Kazuhiro Takaya, Hironori Makino (NTT EAST)
(3)
EMCJ
11:25-11:50 Effects of Noise Radiation from LED Bulbs on Communications and Broadcasting Services EMCJ2011-83 Ifong Wu, Hiroki Ohta, Shinobu Ishigami, Yasushi Matsumoto (NICT)
  11:50-13:00 Lunch ( 70 min. )
Fri, Oct 28 PM  EMCJ Regular Session 2
13:00 - 15:55
(4) 13:00-13:25 Measurement and Validation of GHz-Band Whole-Body Average SAR in Human Volunteer Using Reverberation Chamber
Tokio Suzuki, Jianqing Wang, Osamu Fujiwara (Nagoya Institute of Technology)
(5) 13:25-13:50 Fundamental study on investigation of relationship between the intensity of EM radiation and that of EM information leakage on a cryptographic device
Haruki Shimada, Yu-ichi Hayashi, Takaaki Mizuki, Naofumi Homma, Hideaki Sone, Takafumi Aoki (Tohoku University)
(6)
EMCJ
13:50-14:15 Insertion of Dumping Resistor to Reduce RF IC-Power-Current Peak Caused by Resonance due to Parasitic Impedance EMCJ2011-84 Yusuke Yano, Kengo Iokibe, Yoshitaka Toyota (Okayama Univ.)
  14:15-14:35 Break ( 20 min. )
(7)
EMCJ
14:35-15:00 Step response analysis of crosstalk between microstrip lines with slot EMCJ2011-85 Yuki Kitsunai, Teruo Tobana, Takayuki Sasamori, Yoji Isota (Akita Prefectual Univ.)
(8)
EMCJ
15:00-15:25 Electric Near Field formed by a Current Line Source beside a Dielectric Cylinder EMCJ2011-86 Hiroshi Echigo (Tohoku Gakuin Univ.)
(9)
EMCJ
15:25-15:50 Identifying Frequency Response of EM Radiation from an Asymmetrical Differential-Paired Line based on Physics-Based Equivalent Circuit Model EMCJ2011-87 Yoshiki Kayano, Hiroshi Inoue (Akita Univ.)
  15:50-15:55 Closing Address ( 5 min. )
Fri, Oct 28 PM  Prof. Risaburo Sato Memorial Symposium
16:30 - 20:30
  - This symposium is sponsored by EMCJ, co-sponsored by IEE-EMC and IEEE EMC Society Japan/Sendai Chapters.
  16:30-16:35 Opening Address by the Chair of EMCJ ( 5 min. )
(10) 16:35-17:10 Memorial speech by Dr. Hiroyasu Ota
(11) 17:10-17:45 Memorial speech by Prof. Akira Sugiura
(12) 17:45-18:20 Memorial speech by Prof. Yoshio Kami
  18:20-18:25 Closing Address ( 5 min. )
  18:30-20:30 Banquet ( 120 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Takahiro Aoyagi (Tokyo Institute of Technology)
2-12-1-W9-110 Ookayama, Meguro-ku, Tokyo 152-8552, JAPAN
TEL +81-3-5734-2992, FAX +81-3-5734-2992
emcj 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address Ken Kawamata (Hachinohe Institute of Technology)
TEL +81-178-25-8064, FAX +81-178-25-1430
- 


Last modified: 2011-11-20 21:58:00


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan